Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking medication for menstrual cramps. What are the side effects? Have irregular periods

Hi i am 20 years old and i started getting my period when i was 14 i would always tke pills to get rid of my cramps and i am sexually active last time i had sex was tuesday and got my period yesterday how come when i take my ibproufen pill it isn t effecting me also my other question it normal to have a period 2 times in one month it does not occur often but it still occur and lastly what is considered a normal period and at what age does it start to be normal and what are the side effects to an abnormal cycle
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to hcm.see its not normal to having periods twice in month something get wrong in your may be due to erosion or cyst or may be something else so as early go to gynec doc for diagnosed u.abnormal cycle may affect ur fertility .and the question of ibrufenits just a pain killer not afftecting ur cycle.
Answered: Tue, 6 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor